MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712300
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
A patient with new onset of chest pain was admitted for a cardiac catheterization.While removing the monorail, the shaft broke on a nc emerge® ptca dilatation catheter with a balloon (3mm diameter and 12mm length).All pieces removed without known harm to the patient.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11929666
Report Number11929666
Device Sequence Number3237206
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public(01)08714729846390(17)221218(10)26540242
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2021
Report Date (Section F) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberH7493926712300
Device Catalogue NumberH7493926712300
Device Lot Number26540242
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/03/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2021
Patient Sequence Number1
Patient Weight74
Date Report Sent to FDA05/20/2021